# SDR USAA990376

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 655224617
- Condition: Corroded
- Location: Te Mid Flap
- Part time: 30,855 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING SHOP VISIT, FOUND CORROSION ON CARRIAGES SUPPORT ARM INBOARD MID FLAP, INBOARD CARRIAGE, OUTBOARD ARM AT BEARING MOUNT HOLE FOR ECCENTRIC BUSHING.  CORROSION TASK NR C57-306-04, CORROSION LEVEL 2.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
